RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 2, Pages 370–372 (Mi tvp1848)  

Short Communications

On the speed of convergence in the multi-dimensional central limit theorem

V. I. Rotar'

Moscow

Abstract: In the paper by the method of characteristic functions, an estimate of the rate of convergence in the multidimensional central limit theorem for a sequence of nonindenticaly distributed random vectors with finite third moments is obtained. The estimate is nonuniform, i.e. the dependence on the type of the set is given.

Full text: PDF file (194 kB)

English version:
Theory of Probability and its Applications, 1970, 15:2, 354–356

Bibliographic databases:

Received: 24.12.1969

Citation: V. I. Rotar', “On the speed of convergence in the multi-dimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 15:2 (1970), 370–372; Theory Probab. Appl., 15:2 (1970), 354–356

Citation in format AMSBIB
\Bibitem{Rot70}
\by V.~I.~Rotar'
\paper On the speed of convergence in the multi-dimensional central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 2
\pages 370--372
\mathnet{http://mi.mathnet.ru/tvp1848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283857}
\zmath{https://zbmath.org/?q=an:0209.49701}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 2
\pages 354--356
\crossref{https://doi.org/10.1137/1115044}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1848
  • http://mi.mathnet.ru/eng/tvp/v15/i2/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020